# SDR CA020603003

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,274 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Line
- Part number: 82920010177
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PARK BRAKE CONTROL VALVE LINE FOUND LEAKING IN RT ARMPIT.
